# SDR SWAA2023040314107

- Difficulty date: March 8, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-25R RBL22. WL155. MARKED<[01] REMOVED DAMAGED SECTION OF STR 25R BS 500D+11' TO BS 540 IAW SRM 53-00-03-2R-1 REP.1;[07] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[08] RECEIVED REPAIR PARTS FROM OSS; U-CHANNEL (1EA) PO. 909977-SWA; STRINGER SECTION (1EA) PO. 909980-SWA; J-CHANNEL (2EA) PO.909978-SWA; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA IAW SRM 53-00-03-2R-1 REP.1 AND EA 23-153-00806 REV. A;[09] OK TO INSTALL ALL REPAIR PARTS; INTERCOSTAL BETWEEN BS 500D - 520 STR 25R; STRINGER CLIP BS 520 STR 25R; SHEAR TIE BETWEEN STR 25R AND 24R BS 520;[10] VERIFIED CORRECTIVE ACTIONS 8 AND 9.;[11] INSTALLED ALL REPAIR PARTS BETWEEN BS 500D +11' TO 540; STR 25R; INTERCOSTAL BETWEEN BS 500D - 520 STR 25R; STRINGER CLIP BS 520 STR 25R; SHEAR TIE BETWEEN STR 25R AND 24R BS 520 IAW SRM 53-00-03-2R-1 REP.1 AND EA 23-153-00806 REV. A;[16] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-00806. THIS IS A CATEGORY A REPAIR; AND NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED.;[17] VERIFIED CORRECTIVE ACTION 16 AND THE MEASUREMENT TABLE.
